I am a 53 yr old male that has been diagnosed with copd/emphysema. I also was treated for a blockage in an artery,with a stint. I was diagnosed approx. a year ago and the breathing has not gotten any better. But my biggest problem that the doctors have not been able to help wiyh is the following. From the time i get up to the time i go to bed, i am nausea,dizzy tingling in head,and a very loud ringing in the ears. This is to the point that i am unable to do anything. It gets worse at times the ringing will get louder and the diziness will increase and my vision is effected either dots or just the inability to focus.Fro the last year it would come and go but during the last month it has been constant.It is driving me nuts,because the doctors are no help, one told me to take metrazine,I have no help.One gave me a prescription for xanax( I have not taken that).I have had all the test and no blockage of arteries in neck was found.The heart seems to be fine.I need to go to work to support my family so I have to have this fixed.
Please someone tell me what this is and what I can take to fix.
I currently take advair,combivent and flovent. And i asperin per day. Please anyone.
The symptoms that you have described generally do not occur with Chronic Obstructive Pulmonary Disease (COPD). With COPD it is possible to have a low level of oxygen in your blood. This is also known as hypoxemia and may explain your symptoms.
It is much more likely that you have a problem with your inner ear or 8th cranial nerve. One example is Meniere
I am a 54 yr old male who was diagnosed with MS 20 years ago and have been on injectable medications since BetaSeron was introduced in 93. I too have the ringing in the ears, loss of balance and eyes that lose their field of vision or dot and blur out. I have heard that microplasma (mycoplasma) can be discovered in a blood test and can be treated with long term oral doses of doxycyclene. You can find sites on Mycoplasma on the net. Check out http://www.all-natural.com/riley.html. She has in all the fluff stumbled on a problem with microplasma (mycoplasma) that hits the nail on the head. I believe that microplasma (mycoplasma) has been sround much longer than the gulf war and that some people are genetically more inclined to have their immune systems go awry because microplasma (mycoplasma) is present in our systems. Check out this site http://www.rainbowminerals.net/whatrmycoplasmas.htm , it really hits close to home.
I just had to comment. I am a healthy 24 year old male except for the following problems: I have frequent dizziness and occasional nausea and increased ringing in my ears. All of which happen concurrently. I have never mentioned it to a doctor but during a brief search for others with similar symptoms I found this site. Just wanted to populate the internet with a similar story.
These symptoms sound like high blood pressure to me but I am no doctor. But to play it safe if I were you I'd get checked for it because it causes strokes. A stroke is one of the top three killers in America. Which in turn is no bueno!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.